# SDR CA980819013

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Valve
- Part number: 261705
- Condition: Worn
- Location: Carburetor
- Part time: 917 hours
- Component: 887261
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ENGINE LOST POWER DURING CRUISE.  CARBURETOR REMOVED FOR INSPECTION.  THE FLOAT NEEDLE VALVE WAS FOUND WORN AT THE BEADED EDGE.  ROTAX TECHNICAL BULLETIN NR 912-05R2 HAS ILLUSTRATED PICTURES OF A FAILED FLOAT NEEDLE VALVE.
